# SDR DALA14025859212

- Difficulty date: April 16, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 49,006 hours, 26,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE TOP RT ANGLE VERTICAL SKIN HAS CRACK BETWEEN 2 EA RIVETS JUST TOP SIDE OF RT AC GRILL.  CUTOUT DAMAGED AREA.  FABRICATED AND INSTALLED REPAIR ANGLE AND FILLER IAW SR09530296.
